Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having acid reflux, sweaty hands and tiredness. Taking antidepressant. What's wrong?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
Hi really don't know what's wrong with me been to the doc so many times just had more blood done they have come bk normal suffer from acid reflux I burp all the time but recently I'm getting sweaty hands and feeling really tired I'm bk on my antidepressant again 2weeks into taking them I've had them before and been fine I've just had a sleep and woke up feeling tired and strange again and sweaty hands can't cope with this no more something nuts be wrong am going to have the camera down into my stomach and a stomach scan next week also when I wake up in the morning my mouth is really dry also my vision is not good what's wrong with me.x
Posted Wed, 13 Mar 2013 in General Health
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

I can understand your discomfort on account of your problems.

Part of your symptoms could be the side effects of antidepressant medications. These include tiredness and dryness of mouth. Nausea and reduced appetite could also be due to them.

These symptoms would reduce over time.

When you say your blood work is normal, I assume that thyroid profile and hemoglobin are also normal, as an excess of thyroid can cause sweaty hands. Other cause of sweaty hands could be anxiety.

Regarding any stomach problem, they would be clearer once you undergo the investigations next week.

Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor